RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guseinov, R V

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:203
Abstract pages:1381
Full texts:544
References:212

http://www.mathnet.ru/eng/person18218
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266058

Publications in Math-Net.Ru
2009
1. R. V. Guseinov, “On the number of negative spectrum points of elliptic operators”, Tr. Semim. im. I. G. Petrovskogo, 27 (2009),  67–73  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 163:1 (2009), 41–45  scopus
2004
2. R. V. Guseinov, “Problem without Initial Conditions for the Heat Equation”, Mat. Zametki, 76:6 (2004),  824–832  mathnet  mathscinet  zmath; Math. Notes, 76:6 (2004), 770–777  isi  scopus
1998
3. R. V. Guseinov, “Hardy's inequalities in function spaces containing derivatives of noninteger order”, Mat. Zametki, 63:5 (1998),  673–678  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 593–597  isi
1996
4. R. V. Guseinov, “Boundary value problems for quasi-elliptic equations on compact manifolds”, Differ. Uravn., 32:5 (1996),  704–705  mathnet  mathscinet; Differ. Equ., 32:5 (1996), 714–715
1994
5. R. V. Guseinov, “Bounds of the solution of the Neumann problem for quasi-elliptic equations in unbounded domains”, Uspekhi Mat. Nauk, 49:1(295) (1994),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 235–236  isi
1993
6. R. V. Guseinov, “Inequalities of Hardy type and their applications in the theory of quasi-elliptic equations”, Dokl. Akad. Nauk, 330:5 (1993),  542–545  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 558–562
7. R. V. Guseinov, “Spectrum of quasielliptic differential operators”, Mat. Zametki, 53:6 (1993),  145–148  mathnet  mathscinet  zmath  elib; Math. Notes, 53:6 (1993), 661–663  isi
8. R. V. Guseinov, “On anisotropic Hardy inequalities and their applications”, Mat. Sb., 184:6 (1993),  33–66  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:1 (1994), 141–166  isi
1992
9. R. V. Guseinov, “Smoothness of solutions of a class of quasi-elliptic equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 6,  10–14  mathnet  mathscinet  zmath
1990
10. R. V. Guseinov, “Solutions of quasi-elliptic equations in a cylinder that satisfy the Neumann condition on the noncompact part of the boundary”, Differ. Uravn., 26:11 (1990),  2004–2006  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020